# SDR SWAA071427

- Difficulty date: March 16, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 18,795 hours, 10,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Component: Slide
- Component part number: 63562101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
